# SDR 98UAL900588

- Difficulty date: December 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Union
- Part number: MS2190216T
- Condition: Factured
- Location: Nr 1 Edp
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LANDED SFO UNDER AMBER ALERT DUE TO LOSS OF LEFT HYDRAULIC SYSTEM.  *S/D*  FOUND PRESSURE LINE UNION FITTING ON NR 1 EDP PRESSURE AND CASE DRAIN FILTER ASSY BROKEN.  REPLACED UNION AND FILTERS, CHECKED ACMP AND EDPM FILTER FOR CONTAMINATION AND NONE WAS FOUND.  ALSO, SYS CASE DRAIN FILTER CHECKED AND NO CONTAMINATION FOUND.
